Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 10, NWS Tallahassee, FL

February 18, 2012

NWS Tallahassee, FL issued this small craft advisory at Feb 18, 2012, 3:59 AM EST. It took effect at Feb 18, 2012, 10:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 3:59 AM EST (08:59 UTC)
In effect from
Feb 18, 2012, 10:00 PM EST
Expired
Feb 20, 2012, 4:10 AM EST
In force
30 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WHUS72 KTAE 180859
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 AM EST SAT FEB 18 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM TONIGHT THROUGH MONDAY
MORNING FOR ALL MARINE ZONES...

...A GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL 
MILES... 

GMZ750-755-770-775-182130-
/O.NEW.KTAE.SC.Y.0010.120219T0300Z-120219T1500Z/
/O.NEW.KTAE.GL.A.0003.120219T1500Z-120220T0200Z/
/O.NEW.KTAE.SC.Y.0011.120220T0200Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
359 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SUNDAY...

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
THROUGH 7 AM MONDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED. 
THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING.

* WINDS...SOUTHERLY WINDS INCREASING TO AROUND 20 KNOTS
  TONIGHT...THEN BECOMING WEST AND INCREASING TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE ON SUNDAY.

* WAVES/SEAS...INCREASING TO 6 TO 8 FEET TONIGHT AND 9 TO 11 FEET
  ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ730-765-182130-
/O.NEW.KTAE.SC.Y.0010.120219T0900Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
359 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 7 AM EST
MONDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO AROUND 20 KNOTS LATE
  TONIGHT...THEN BECOMING WEST 20 TO 25 KNOTS WITH A FEW GUSTS TO
  GALE FORCE ON SUNDAY.

* WAVES/SEAS...3 TO 4 FEET TONIGHT INCREASING TO 5 TO 7 FEET ON
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
6 follow-up statements
313 
WHUS72 KTAE 182039
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST SAT FEB 18 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST SUNDAY AND AGAIN FROM 9 PM SUNDAY TO 7 AM EST MONDAY FROM
DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

...GALE WARNING IN EFFECT FROM 4 AM TO 9 PM EST SUNDAY FROM DESTIN
TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

GMZ750-755-770-775-191530-
/O.EXT.KTAE.SC.Y.0010.120219T0300Z-120219T0900Z/
/O.UPG.KTAE.GL.A.0003.120219T1500Z-120220T0200Z/
/O.NEW.KTAE.GL.W.0002.120219T0900Z-120220T0200Z/
/O.CON.KTAE.SC.Y.0011.120220T0200Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
339 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 9 PM EST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 PM EST SUNDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 7 AM EST
MONDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO AROUND 20 KNOTS 
  TONIGHT...THEN BECOMING WEST AND INCREASING TO 25 TO 30 
  KNOTS WITH FREQUENT GUSTS TO GALE FORCE ON SUNDAY.

* WAVES/SEAS...INCREASING TO 6 TO 8 FEET TONIGHT AND 9 TO 11 
  FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS.
IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-191530-
/O.CON.KTAE.SC.Y.0010.120219T0900Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
339 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 7 AM
EST MONDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO AROUND 20 KNOTS LATE
  TONIGHT...THEN BECOMING WEST 20 TO 25 KNOTS WITH A FEW GUSTS TO
  GALE FORCE ON SUNDAY.

* WAVES/SEAS...3 TO 4 FEET TONIGHT INCREASING TO 5 TO 7 FEET ON
  SUNDAY AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
742 
WHUS72 KTAE 190831
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 AM EST SUN FEB 19 2012

...A GALE WARNING IS IN EFFECT FROM 4 AM TO 9 PM EST TODAY FROM
DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

...A SMALL CRAFT ADVISORY IS IN EFFECT 9 PM TODAY 7 AM EST MONDAY
FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

GMZ750-755-770-775-191715-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-120219T0900Z/
/O.CON.KTAE.GL.W.0002.120219T0900Z-120220T0200Z/
/O.CON.KTAE.SC.Y.0011.120220T0200Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
331 AM EST SUN FEB 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 7 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
7 AM EST MONDAY.

* WINDS...WEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  TODAY.

* WAVES/SEAS...INCREASING 9 TO 11 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-191715-
/O.CON.KTAE.SC.Y.0010.120219T0900Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
331 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS WITH A FEW GUSTS TO GALE FORCE TODAY.

* WAVES/SEAS...5 TO 7 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
553 
WHUS72 KTAE 191511
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EST SUN FEB 19 2012

...A GALE WARNING IS IN EFFECT FROM 4 AM TO 9 PM EST TODAY FROM
DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

...A SMALL CRAFT ADVISORY IS IN EFFECT 9 PM TODAY 7 AM EST MONDAY
FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NAUTICAL MILES...

GMZ750-755-770-775-200330-
/O.CON.KTAE.GL.W.0002.000000T0000Z-120220T0200Z/
/O.CON.KTAE.SC.Y.0011.120220T0200Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 AM EST SUN FEB 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 7 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
7 AM EST MONDAY. 

* WINDS...WEST AROUND 25 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS
  TODAY.

* WAVES/SEAS...BUILDING 9 TO 11 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN
FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-200330-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1011 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS WITH A FEW GUSTS 30 KNOTS TODAY.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOL/BLOCK
297 
WHUS72 KTAE 192051
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EST SUN FEB 19 2012

...THE GALE WARNING IS CANCELLED...

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST MONDAY...

GMZ750-755-770-775-200230-
/O.CAN.KTAE.GL.W.0002.000000T0000Z-120220T0200Z/
/O.EXT.KTAE.SC.Y.0011.120219T2051Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
351 PM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS WITH GUSTS AROUND 30 KNOTS SHIFTING
  TO NORTH AROUND 20 KNOTS TONIGHT.

* SEAS...8 TO 11 FEET THIS AFTERNOON...SUBSIDING TO 4 TO 7 FEET
  NEARSHORE AND 6 TO 8 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

GMZ730-765-200230-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
351 PM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS WITH A FEW GUSTS 30 KNOTS TODAY
  SHIFTING TO NORTH AROUND 20 KNOTS TONIGHT.

* SEAS...5 TO 7 FEET TODAY SUBSIDING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

18-WOOL
615 
WHUS72 KTAE 200242
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 PM EST SUN FEB 19 2012

...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT UNTIL 7 AM EST
MONDAY...

GMZ750-755-770-775-201000-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
942 PM EST SUN FEB 19 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS SHIFTING TO
  NORTH AROUND 20 KNOTS AND GUSTY TONIGHT.

* SEAS...8 TO 10 FEET...SUBSIDING TO 4 TO 7 FEET NEARSHORE AND 6
  TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-201000-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
942 PM EST SUN FEB 19 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS...WEST 20 TO 25 KNOTS AND GUSTY SHIFTING TO NORTH AROUND
  20 KNOTS TONIGHT.

* SEAS...5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
855 
WHUS72 KTAE 200910
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EST MON FEB 20 2012

...A SMALL CRAFT ADVISORY REMAINS IS IN EFFECT UNTIL 7 AM EST
MONDAY...

GMZ730-765-201015-
/O.CAN.KTAE.SC.Y.0010.000000T0000Z-120220T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
410 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ750-755-201015-
/O.CAN.KTAE.SC.Y.0011.000000T0000Z-120220T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
410 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

GMZ770-775-201200-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-120220T1200Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
410 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...NORTH AROUND 15 KNOTS DECREASING TO 10 TO 15 KNOTS BY
  MID MORNING.

* SEAS...5 TO 7 FEET DECREASING TO 3 TO 5 FEET BY MID TO LATE
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 3:36 AM EST, 23 minutes earlier.

Area forecast discussion, Feb 18, 3:36 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST Sat Feb 18 2012

...SEVERE STORMS STILL POSSIBLE THIS EVENING AND TONIGHT...

...GUSTY WINDS LIKELY BEHIND THE FRONT SUNDAY...

...HIGH SURF AND DANGEROUS RIP CURRENTS LIKELY FOR THE PANHANDLE
BEACHES TONIGHT AND SUNDAY WITH GALE FORCE GUSTS OFFSHORE...

.SYNOPSIS...
Several hazards are expected this weekend, first and foremost
being the threat of severe storms late today and tonight. The
main threats of severe weather are expected to be damaging winds
and isolated tornadoes, with the greatest threat located across
the Florida panhandle, southeast Alabama, and adjacent areas of
southwest Georgia. Some heavy amounts of rain on the order of 2 to
4 inches are also possible in this same area. Farther to the east
across south central Georgia and the Florida big bend, the severe
threat is expected to be less, but still not completely zero.
Behind the front, gusty winds are likely, possibly gusting as
high as 40 to 45 mph across portions of southeast Alabama and
southwest Georgia. Along the coast, high surf and dangerous rip
currents are likely along the Florida panhandle beaches tonight
and Sunday.

&&

.SHORT TERM...
(Today through Sunday) An active weekend is in store with the main
focus being the potential for severe storms late today and
tonight, followed by gusty winds on Sunday. The main questions
regarding the severity of the expected storms this evening and
tonight continue to be the amount of instability and the low level
temperature profile. All of the kinematics are more than favorable
with 0-6 km shear values still forecast between 60 and 70 knots
along with 0-1 km shear values around 40 knots. The limiting
factor as seen in the Bufkit soundings continues to be a rather
unfavorable boundary layer temperature profile, which calls into
question whether or not many of the storms will truly be surface
based and thus able to tap into the long and curved hodographs
that are present. The forecast soundings show that once the weak
low level inversion breaks, the hodographs are transitioning to
more a straight line wind threat. For this reason, we feel that
the models are signaling that the tornado threat will have a
relatively short time window in which to occur, and if it does
occur it is most likely across southeast Alabama and adjacent
areas of the Florida panhandle and southwest Georgia. Still, given
the overall synoptic setup, it is tough to rule out an isolated
tornado anywhere in the forecast area, but the least likely area
as it stands now would be the southeast Florida big bend, which is
expected to be farthest away from the best dynamics and
instability. The damaging wind threat appears slightly higher than
the tornado threat, and in fact our local hi-res WRF initialized
at 00z does show some convective wind gusts between 40 and 50
knots during the overnight hours.

Heavy rainfall potential has also increased some across portions
of southeast Alabama, southwest Georgia, and the Florida
panhandle with the 00z GFS showing a stripe of 3 to 4 inches of
rain in southeast Alabama. HPC basin average rainfall amounts are
on the order of 2 to 3 inches, but there is also some concern
about potential training of cells during the evening hours that
could result in several inches of rain in localized areas. This
region is currently under severe to exceptional drought
conditions, and as a result the flash flood guidance values are
quite high (just under 3 inches in one hour...just under 3.5
inches in three hours...or around 4.3 inches in 6 hours). River
levels are also fairly low. As a result, confidence is not yet
high enough to go with a flood or flash flood watch, but this will
have to be watched. However, confidence IS high enough to add
heavy rain wording into the forecast, and it would not be at all
surprising to see some minor urban flooding should heavy rain
occur over an urbanized area.

Once the front passes on Sunday, gusty winds are expected behind
it, and forecast soundings continue to show strong mixing
potential with gusts in the 40 to 45 mph range possible. If this
forecast holds, then a wind advisory will be needed for Sunday for
a large portion of the area.

.LONG TERM...
(Sunday night through Saturday) No major weather concerns of note
over the extended range of the forecast. GFS and ECMWF models
still appear to be in good agreement through the week. Another
frontal system sets up over the Gulf Coast on Thursday. This is
somewhat later than previously thought. The forecast has been
adjusted to come in line with this thinking.

&&

.AVIATION...
(Through 06z Sunday) VFR/MVFR conditions continue overnight north
and west of a line from KPFN to KHOE. Locations south and east
of this line are in close proximity to a stalled cold front and
low cloud ceilings are hanging in. Most computer model guidance
shows these terminals going down even further to LIFR with reduced
visibilities. This seems to not fit the current situation very
well and thus we have decided to go against that line of thinking.
KVLD is only exception as it appears fog did indeed setup over
south-central Georgia. Later today the afore mentioned stalled
cold front will wave back north bringing a dose of rain to all
terminals in the area. A squall line is expected to approach after
midnight Saturday. Ahead of this squall line, low level wind shear
conditions can be expected.

&&

.MARINE...
This will be a bad weekend for boating with a strong cold front
moving through the area. Southerly winds and seas will increase
substantially tonight ahead of the front along with the threat of
strong to severe storms. Behind the front, strong westerly winds
may gust to gale force with seas exceeding 10 feet offshore. High
surf and dangerous rip currents are also expected along the
panhandle beaches from tonight through Sunday. Conditions should
gradually improve by early next week.

&&

.FIRE WEATHER...
No fire weather concerns over the weekend. A potent storm system
will move through on Saturday night and dump 2-3 inches of some well
needed rain across the area. Will need to keep an eye on Monday as
strong post cold front winds usher in much drier air over the
forecast area. Conditions are forecast to be near Red Flag criteria.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  60  72  40  68 /  70  70  60   0   0
Panama City   69  61  69  43  62 /  70  80  30   0   0
Dothan        70  58  65  37  64 /  80  90  40   0   0
Albany        69  59  69  36  64 /  80 100  60   0   0
Valdosta      70  61  72  39  65 /  70  70  60   0   0
Cross City    73  60  72  41  67 /  50  40  50   0   0
Apalachicola  67  64  70  44  62 /  50  60  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...High Surf Advisory from 4 AM EST /3 AM CST/ Sunday to 1 AM EST
     /Midnight CST/ Monday for Coastal Bay-Coastal Gulf-South
     Walton.

GM...Small Craft Advisory from 4 AM Sunday to 7 AM EST Monday for
     Apalachee Bay-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

     Gale Watch from Sunday morning through Sunday evening for
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Apalachicola to Destin FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

     Small Craft Advisory from 10 PM this evening to 10 AM EST Sunday
     for Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Apalachicola to Destin
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

     Small Craft Advisory from 9 PM Sunday to 7 AM EST Monday for
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Apalachicola to Destin FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

&&

Synopsis/Short Term/Marine...DVD
Long Term/Aviation/Fire Wx...Lericos
Hazardous weather outlook, Feb 17, 9:28 PM EST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EST FRI FEB 17 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-181000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
928 PM EST FRI FEB 17 2012 /828 PM CST FRI FEB 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SEVERE THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON INTO
SATURDAY NIGHT ACROSS THE AREA AS A STRONG AREA OF LOW PRESSURE
MOVES THROUGH THE REGION. THE MAIN THREATS ARE EXPECTED TO BE
DAMAGING WINDS AND ISOLATED TORNADOES. THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL BE GREATEST ACROSS THE FLORIDA
PANHANDLE...SOUTHEAST ALABAMA...AND PORTIONS OF SOUTHWEST GEORGIA.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE ALSO LIKELY ALONG THE
FLORIDA PANHANDLE BEACHES THIS WEEKEND. ON SUNDAY...WIND GUSTS
BEHIND THE FRONT MAY APPROACH 40 MPH... ESPECIALLY ACROSS SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA. GALE FORCE GUSTS ARE ALSO POSSIBLE
OFFSHORE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SPOTTER
ACTIVATION LOOKS LIKELY SOMETIME LATE SATURDAY AFTERNOON AND
SATURDAY NIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:59 AM ESTGale WatchTAE12 hr
Feb 18, 3:59 AM ESTSmall Craft AdvisoryTAE55 hr
Feb 18, 4:09 AM ESTRip Current StatementTAEBay, Gulf, Walton45 hr
Feb 18, 4:09 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton45 hr
Feb 18, 3:38 PM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Feb 18, 3:39 PM ESTGale WarningTAE24 hr
Feb 18, 5:59 PM ESTSevere Thunderstorm WarningTAECoffee, Geneva61 min
Feb 18, 6:39 PM ESTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston51 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.